# SDR DALA2017122608879

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 43,983 hours, 3,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 466
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 46L AT BS 466 DAMAGED.  REMOVED THE DAMAGE IAW SRM 53-10-03.  PREFORMED HFEC DAMAGE CONTAINMENT IAW NDT PT 6 51-00-01. NO FINDINGS.   FABRICATED A SPLICE REPAIR IAW SRM 53-10-03, REPAIR 1.  INSTALLED THE SPLICE REPAIR.
